# SDR DL767001645

- Difficulty date: August 18, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 52,935 hours, 25,243 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311T12611
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER GSE FASTENER HOLE IN THE AFT ENGINE BULKHEAD OF THE NR 2 PYLON WAS WORN AND ELONGATED.  ER/A 334822-14.
